Posted 30 April 2013 - 09:38 AM
Posted 30 April 2013 - 10:06 AM
i used lucidum cleansing lotion for sensitive skin(accutane makes ur skin dry and thus sensitive).
i was later(when it got cold here) given a light moisturiser.."dermadew aloe gel".
i only started using cetaphil lotion after my skin got all dry and cracked and thus dark.
Posted 01 May 2013 - 01:40 PM
no,it isnt as dark as mine was.
definitely not dear.
just stay out of sun.
Posted 02 May 2013 - 12:42 PM
No, it's not that red - looks more like the lighting is giving that impression. Just be careful of the sun, please! I don't want to sound like a mum, I know you enjoy skateboarding and being active but maybe also wear a baseball cap, just for the extra protection? I took Roaccutane at 16 for 8 months and received some nasty burns even with all the sunscreen and care I took. It just happens.
Posted 02 May 2013 - 01:10 PM
there should be a difference btwn ur neck(or torso or hands in some cases) n face.that is usually the face is redder or darker.
Posted 03 May 2013 - 02:50 PM
Doesn't look that red at all to me, however I noticed that you're lighter under the eye are so I can see the difference.
Try doing a face mask with honey + turmeric or perhaps using a green primer or moisturiser? Aveeno ultra calming moisturiser is supposed to really help with facial redness
Posted 04 May 2013 - 01:33 AM
when on accutane..except for moisturising dont experiment much.
and please RELAX.
u'll be fine dear!
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users